Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Late period, faint line in pregnancy test. Prescribed All9 and Bevon. Pregnant?

Hi, Last month Nov i got my period on 19th.which is late and lasts for 2days,3rd day only i checked Home pregnancy test .i got two lines one thick and the other faint line.i thought its positive and went to doctor.she said its faint line.and she also wrote in prescription my expected date of delivery which is august 2013.and she did check up she said i cant see anything and again come after 10days for check up.gave all9 capsules and Bevon syrup.Now my confusion is my is positive or not.please suggest me.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
I appreciate your query.
The urine pregnancy test is generally positive very early on, that is, by the first day of the missed period.
However, for a pregnancy to be clinically palpable or visible on an ultrasound, it might take a week or two more.
Hence, you should definitely go for a re examination as advised after 10 days, when the picture will be clearer.
Sometimes, in very rare cases , there is chance of an ectopic pregnancy ( pregnancy outside the uterus ), where the urine test will be very faintly positive, but an intra uterine pregnancy is not visible
However, you need not worry since you are having no signs or symptoms of ectopic pregnancy ( severe lower abdominal pain, heaviness, fainting spells or bleeding )
Mostly, you have tested quite early for pregnancy using the kit, and the pregnancy will be properly seen after a few days
Bevon and All 9 contains essential vitamins and minerals necessary for early pregnancy as supplements
Please take them without any fear.
All the best.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor